# SDR AALA201708219042

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 77,360 hours, 41,212 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ODOR IN CABIN FROM  HYDRAULIC FLUID IN THE AUXILIARY POWER UNIT INTAKE.  HYDRAULIC FLUID LEAKING FROM RIGHT AND LEFT WHEEL WELLS.  SECURED LEFT HYDRAULIC POWER TRANSFER UNIT VALVE, LEFT THRUST REVERSER CONTROL VALVE (AALA201708229008), AND RIGHT LANDING GEAR VALVE (AALA201708229009) PER AMM 20-30-02.  ACCOMPLISHED APU RUN.  OPERATIONAL AND LEAK CHECK GOOD.
